On Dyson's lemma
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, p. 105-135
@article{ASNSP_1985_4_12_1_105_0,
     author = {Viola, Carlo},
     title = {On Dyson's lemma},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1985},
     pages = {105-135},
     zbl = {0596.10032},
     mrnumber = {818804},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_1_105_0}
}
Viola, Carlo. On Dyson's lemma. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, pp. 105-135. http://www.numdam.org/item/ASNSP_1985_4_12_1_105_0/

[1] E. Bombieri, On the Thue-Siegel-Dyson theorem, Acta Math., 148 (1982), pp. 255-296. | MR 666113 | Zbl 0505.10015

[2] E. Bombieri - J. Mueller, On effective measures of irrationality for √ra/b and related numbers, J. Reine Angew. Math., 342 (1983), pp. 173-196. | Zbl 0516.10024

[3] E. Brieskorn - H. Knörrer, Ebene algebraische Kurven, Birkhäuser, Basel, 1981. | MR 646612 | Zbl 0508.14018

[4] F. Dyson, The approximation to algebraic numbers by rationals, Acta Math., 79 (1947), pp. 225-240. | MR 23854 | Zbl 0030.02101

[5] F. Enriques - O. Chisini, Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche, vol. 2, Zanichelli, Bologna, 1918. | JFM 46.0941.11

[6] H. Esnault - E. Viehweg, Dyson's lemma for polynomials in several variables (and the theorem of Roth), Invent. Math. (to appear).

[7] A.G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math., 32 (1976), pp. 1-31. | MR 419433 | Zbl 0328.32007

[8] J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Stud., 61, Princeton Univ. Press, Princeton, 1968. | MR 239612 | Zbl 0184.48405